# SDR QXEA2014090900775

- Difficulty date: September 9, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 5,865 hours, 6,206 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: 30180B23D1683
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED A BURNING ODOR IN THE AFT GALLEY AREA.   FOUND ODOR IN AFT CARGO BAY FWD LIGHT ASSY.   REPLACED LIGHT SOCKET ASSY, ODOR  DISSIPATED WITH POWER ON AS FOUND DURING REPORT.  NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
